On the fidelity of DNA replication

Loeb, L. A. ; Weymouth, L. A. ; Kunkel, T. A. ; Gopinathan, K. P. ; Beckman, R. A. ; Dube, D. K. (1979) On the fidelity of DNA replication Cold Spring Harbor Symposia on Quantitative Biology, 43 (2). pp. 921-927. ISSN 0091-7451

Full text not available from this repository.


This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to Cold Spring Harbor Laboratory Press.
ID Code:88076
Deposited On:27 Mar 2012 08:05
Last Modified:27 Mar 2012 08:05

Repository Staff Only: item control page